MathSciNet Relay Station
MathSciNet bibliographic data
MR1318791 (96b:52019) 52B11 (52A20 52B55 68Q25)
Gritzmann, P.; Klee, V.; Larman, D. Largest $j$-simplices in $n$-polytopes. Discrete Comput. Geom. 13 (1995), no. 3-4, 477–515.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement